# SDR SWAA2022012808510

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621DB DELAMINATED AT CORNER. (MARKED) / RIGHT WING L/E PANEL 621DB DELAMINATION AT CORNER REPAIRED IAW SRM 51-70-05-2R-6 57443U 23JULY17
